MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX NEEDLE KNIFE XL; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION RX NEEDLE KNIFE XL; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00545840
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a040601 captures the reportable event of cutting wire kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that an rx needle knife xl was attempted to be used in the papillary area during a procedure performed on (b)(6) 2025.During the procedure, an orientation abnormality in the cutting wire of the device occurred.It was also reported that the cutting wire was bent.The procedure was completed with another rx needle knife xl.There were no patient complications reported as a result of this event.

Brand Name
RX NEEDLE KNIFE XL
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23985496
Report Number3005099803-2026-00070
Device Sequence Number19991069
Product Code KNS
UDI-Device Identifier08714729283799
UDI-Public(01)08714729283799(17)270528(10)36622072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K973826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545840
Device Catalogue NumberM00545840
Device Lot Number0036622072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown